Scheduled System Maintenance:
On May 6th, single article purchases and IEEE account management will be unavailable from 8:00 AM - 5:00 PM ET (12:00 - 21:00 UTC). We apologize for the inconvenience.
By Topic

Stochastic adaptive control and prediction based on a modified least squares--The general delay-colored noise case

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
You-hong, Zhang ; East China Normal Uiversity, Shanghai, People''s Republic of China

In [1], global convergence for a stochastic adaptive control based on modified least-squares algorithms has been established. However, the proof of Lemma 3.4 in [1] is questionable. A similar question existed in the proof of \delta (t - d) \rightarrow 0 in [2]. Without using this conclusion, the present note attempts to establish global convergence for a discrete-time stochastic adaptive control and prediction based on slightly modified least-squares algorithms for linear time-invariant discrete-time systems having general delay and colored noise.

Published in:

Automatic Control, IEEE Transactions on  (Volume:27 ,  Issue: 6 )